# SDR 04319639

- Difficulty date: November 14, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- System (JASC): 5200 · Doors
- Part: Access Panel
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED THAT MX ACCESS PANEL DOOR OPEN.  INSPECTED PANEL AND DEFECTS FOUND TO DOOR OR AIRFRAME.  OK TO CONTINUE SERVICE.
